MathSciNet Relay Station
MathSciNet bibliographic data
MR2476576 (2010f:30058) 30D15
Coffey, Mark W. Asymptotic estimation of $\xi\sp {(2n)}(1/2)$: on a conjecture of Farmer and Rhoades. Math. Comp. 78 (2009), no. 266, 1147–1154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement